# SDR SWAA100755

- Difficulty date: February 7, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 73,311 hours, 59,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Part serial: 67683
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD LOWER CARGO DOOR INNER SKIN CRACKED.  REMOVED AND REPLACED DOOR PER MM.
